MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 367344
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: d.2.B medical device type: jka.D.2.A common device name: tubes, vials, systems, serum separators, blood collection.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 7 of 11.It was reported while using bd vacutainer® push button blood collection set, blood splattered during sample collection of one patient when the safety device was activated.No adverse impact was reported regarding the patient or user.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 19-jan-2026.Investigation summary: bd received 10 samples and one photo for investigation.The customer-provided photo shows the device packaging but does not display the reported defect.A total of 10 returned samples were subjected to functional tests to assess splatter during use, and all samples passed with no signs of defects, leakage, or splatter.Additionally, these 10 samples underwent further functional tests for retraction lockout, and all samples passed as they were able to be activated properly with no evidence of defects, leakage, or splatter.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: splatter.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24254259
Report Number1024879-2026-00088
Device Sequence Number15554334
Product Code FPA
UDI-Device Identifier30382903673446
UDI-Public(01)30382903673446(11)250521(17)270430(10)5141235
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367344
Device Lot Number5141235
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown